Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 325364, 9 pages
http://dx.doi.org/10.1155/2015/325364
Research Article

Stability Analysis of One-Leg Methods for Nonlinear Neutral Delay Integrodifferential Equations

Department of Mathematics, Xiangtan University, Xiangtan 411105, China

Received 8 April 2015; Revised 16 June 2015; Accepted 24 June 2015

Academic Editor: Antonia Vecchio

Copyright © 2015 Yuexin Yu and Liping Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuexin Yu and Liping Wen, “Stability Analysis of One-Leg Methods for Nonlinear Neutral Delay Integrodifferential Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 325364, 9 pages, 2015. https://doi.org/10.1155/2015/325364.